MathSciNet Relay Station
MathSciNet bibliographic data
MR312579 (47 #1136) 60J45 (31D05)
Nguyen-Xuan-Loc; Watanabe, Takesi A characterization of fine domains for a certain class of Markov processes with applications to Brelot harmonic spaces. Z. Wahrscheinlichkeitstheorie und Verw.Gebiete 21 (1972), 167–178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement